Finite satisfiability and ℵ₀-categorical structures with trivial dependence
Source: J. Symbolic Logic
Volume 71, Issue 3
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.jsl/1154698579
Digital Object Identifier: doi:10.2178/jsl/1154698579
Mathematical Reviews number (MathSciNet): MR2250823
G. Cherlin, L. Harrington, and A. H. Lachlan, $\aleph_0$-categorical, $\aleph_0$-stable structures, Annals of Pure and Applied Logic, vol. 28 (1985), pp. 103--135.
Mathematical Reviews (MathSciNet): MR779159
G. Cherlin and E. Hrushovski Finite structures with few types, Princeton University Press, 2003.,
T. De Piro and B. Kim, The geometry of 1-based minimal types, Transactions of The American Mathematical Society, vol. 355 (2003), pp. 4241--4263.
M. Djordjević, The finite submodel property and $\omega$-categorical expansions of pregeometries, Annals of Pure and Applied Logic, vol. 139 (2006), pp. 201--229.
B. Hart, B. Kim, and A. Pillay, Coordinatisation and canonical bases in simple theories, Journal of Symbolic Logic, vol. 65 (2000), pp. 293--309.
W. Hodges Model theory, Cambridge University Press, 1993.,
S. Shelah Classification theory, Elsevier Science Publishers B.V., 1990.,
F. O. Wagner Simple theories, Kluwer Academic Publishers, 2000.,